# SDR ABXA9700609

- Difficulty date: October 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N942AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47552
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Latch Cup
- Part number: 49559483
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND ENTRY DOOR HOLD OPEN LATCH CUP CRACKED.  REPAIRED IAW ABX REA D952-16507.
